# SDR DALA2018022701215

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 105,137 hours, 14,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EGRESS LIGHTS INOPERATIVE AT BS 988 AND 1098. REPLACED THE BATTERY CHARGER M731. SYSTEM OPS NORMAL.
